Several strange artifact I am experiencing in my system:
Kubuntu 16.04 x86_64
Linux 4.4.0-22 / 4.6.2-040602
$ lspci | grep -i vga
04:00.0 VGA compatible controller: NVIDIA Corporation NV43 [GeForce 6600 GT] (rev a2)
$ glxinfo | grep version
server glx version string: 1.4
client glx version string: 1.4
GLX version: 1.4
Max core profile version: 0.0
Max compat profile version: 2.1
Max GLES1 profile version: 1.1
Max GLES profile version: 2.0
OpenGL version string: 2.1 Mesa 11.2.0
OpenGL shading language version string: 1.20
OpenGL ES profile version string: OpenGL ES 2.0 Mesa 11.2.0
OpenGL ES profile shading language version string: OpenGL ES GLSL ES 1.0.16
Created attachment 124416 [details]
Created attachment 124417 [details]
Created attachment 124418 [details]
xorg log file
Created attachment 124419 [details]
kickoff menu screenshot with artifacts
Created attachment 124420 [details]
whole desktop screen shot with artifacts
Please, see attachments for additional info and screen shots with artifacts.
Also I've tried the latest git drivers from here:
with the same results:
Please try to disable use of GL for composition if you have a compositor enabled. The nv30 nouveau backend (which covers nv4x as well) has many deficiencies, and I would not recommend using it for desktop composition.
[also, don't mess around with importance settings - i'm sure this issue is very important to you, but these settings have no meaning in this project - but they do highlight the issue as red, which is annoying to me.]
>Please try to disable use of GL for composition if you have a compositor enabled.
Actually the situation is slightly somewhat different. It is not possible to work with compositor enabled because of too many artefacts appears all the time. So this is the only way - to disable compositing - to be able to work.
>also, don't mess around with importance settings
I set it up as I take them for yourself. If it is possible to set is up for reported then somebody decided it should be like that. You're not agree - you changed them - it's OK. No problem. I just don't know in what project what setting can or can't mean.
Please, ask for any additional info if needed.
(In reply to Eugene from comment #9)
> >Please try to disable use of GL for composition if you have a compositor enabled.
> Actually the situation is slightly somewhat different. It is not possible to
> work with compositor enabled because of too many artefacts appears all the
> time. So this is the only way - to disable compositing - to be able to work.
Can you clarify whether you're seeing the artifacts without any compositor at all, or if your compositor is using Xrender, or if it's using GL?
I can clarify that artifacts that you cat see in attached screen shots is seeing only with OpenGL 2.0 EGL enabled. But there is another artifact I'm seeing after some time working under XRender - it is text distortion. Please, see attachment.
Created attachment 124428 [details]
text distortion under XRender
-- GitLab Migration Automatic Message --
This bug has been migrated to freedesktop.org's GitLab instance and has been closed from further activity.
You can subscribe and participate further through the new bug through this link to our GitLab instance: https://gitlab.freedesktop.org/mesa/mesa/issues/1107.